Dulcolaxo 30 grageas View larger

Dulcolaxo 30 comprimidos

Tablets to relieve constipation in adults and children from 10 years old

More details

6,65 € tax incl.

More info

WHAT IS DULCOLAX TABLETS
Dulcolaxo is a laxative bisacodyl medicament containing as an active ingredient. This compound exerts its laxative effect by increasing intestinal motility.
Dulcolaxo is indicated for treating constipation in adults and children from 10 years old.

COMPOSITION
- Active ingredient: bisacodyl (bisacodyl contains 5 mg per tablet).
- Other components: lactose, sucrose, glycerol, talc, magnesium stearate, titanium dioxide, corn starch, gum arabic, copolymer of methyl methacrylate and methacrylic acid, macrogol, castor oil, carnauba wax, white wax, iron oxide yellow and shellac.

POSOLOGY
- Adults and children from 10 years old: The recommended dose is 1 or 2 tablets taken at night before bed. It is advisable to use the lowest dose that is effective.
- Children from 2 to 10 years old should not be given to this population group except by prescription.
- Children under 2 years old not administer to children under 2 years as it is contraindicated.
The tablet should be swallowed whole and served with plenty of fluids.
You should not take this medicine with milk because this increases the absorption of bisacodyl.

WARNINGS AND PRECAUTIONS
Check with your doctor before taking this medicine if:
- If you have chronic constipation.
- If you have pain in the abdomen.
- If you are allergic to bisacodyl or any other part of this medicine.
- If you have bowel obstruction, ileus, appendicitis.
- If you have intestinal disease.
- If the patient has less than 2 years.
- If you are pregnant or think you might be pregnant as well as if you are breast-feeding.
- If you are under treatment with antiarrhythmic medicines, steroids, diuretics, cardiac glycosides, antacids or anti-ulcer, medicines licorice.
Dulcolaxo not use for long periods of time because it can produce habituation to laxatives.
To avoid dehydration is appropriate for the patient to drink liquids abudantes.
Diabetic patients should be aware that this medicine can increase blood glucose levels.
This type of laxative medicine may cause dizziness so should be considered in patients driving or handling dangerous machinery.
This product contains lactose and sucrose and this should be considered in cases of patients with intolerance to these sugars.
This product contains castor oil so it can cause stomach upset or diarrhea.

ADVERSE EFFECTS
- Common: diarrhea and abdominal pain.
- Uncommon: alterations in digestion, bloody or gases.
- Very rare: colitis, dehydration, allergic reactions, swelling of the face, tongue or throat that may cause difficulty swallowing or breathing, dizziness and even syncope.
Long periods of time in treatment with bisacodyl may cause muscle weakness, abnormal heart function or fatigue.

OVERDOSE
In case of overdose or accidental ingestion may appear: vomiting, abdominal cramps, diarrhea and fatigue.
It is recommended hydration saline especially in children and the elderly.
Poisons Information Service: (+034) 915 62 04 20

HOLDER OF THE MARKETING AUTHORISATION
Boehringer Ingelheim Spain, S.A.
Prat de la Riba, 50
08174 Sant Cugat del Vallès (Barcelona)

RESPONSIBLE FOR MANUFACTURING
Delpharm Reims
10, Rue Colonel Charbonneaux
51100 Reims - France

DOWNLOAD LEAFLET

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense